Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Strong shape for topological spaces


Authors: Jerzy Dydak and Sławomir Nowak
Journal: Trans. Amer. Math. Soc. 323 (1991), 765-796
MSC: Primary 55P55; Secondary 54C56, 55N07
MathSciNet review: 986690
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Strong shape equivalences for topological spaces are introduced in a way which generalizes easily to inverse systems of topological spaces. Each space is then mapped via a strong shape equivalence into a fibrant inverse system of ANRs. This leads naturally to defining the strong shape category SSh for topological spaces. Other descriptions of SSh are also provided.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P55, 54C56, 55N07

Retrieve articles in all journals with MSC: 55P55, 54C56, 55N07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0986690-2
PII: S 0002-9947(1991)0986690-2
Keywords: Shape, fibrations, homotopy equivalences, absolute neighborhood retracts, function spaces
Article copyright: © Copyright 1991 American Mathematical Society